... she can no longer prescribe diazepam for me. I was taking it for Ménière's disease. She put me on Wellbutrin to help me stop smoking. I read that suddenly stopping diazepam and then taking Wellbutrin can cause seizures. Is this true? What should I do?
Follow your doctor's instructions. Doctors are now being advised to stop prescribing benzodiazepines for patients long term as they are highly addictive and cause depression, anxiety, serious sleep disturbances, memory loss, and dementia.
Your doctor likely feels that the benefit of withdrawal outweighs the risk of seizures.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Diazepam - my doctor has perscibed me 5mg of diazapam to be taken when required to treat my axniety?
Posted 26 Mar 2011 • 2 answers
Posted 8 Oct 2011 • 3 answers
Posted 30 Dec 2015 • 1 answer
Posted 6 Jun 2017 • 2 answers
Posted 31 Jul 2017 • 1 answer